# SDR SWAA2019020729374

- Difficulty date: February 1, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 48,376 hours, 28,522 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 8300005604
- Part serial: 9336D
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, APPROACHING 10000, THE CABIN ALTITUDE WARNING HORN SOUNDED. CABIN PRESSURE SHOWED JUST UNDER 10000 / CABIN ALTITUDE WAS REGAIN IN THE MANUAL MODE.  R&R NR 1 CABIN PRESSURE CONTROLLER PER MM.
